A Class of Gradient-Type Methods with Perturbations

Abstract:

Article Preview

In this paper, a new kind of method which are called gradient-type method with perturbations are proposed and a new kind of nonmonotone line search technique is employed. At the same time, global convergence of these methods is proved only in the case where the gradient function is uniformly continuous on an open convex set containing the iteration sequence.

Info:

Periodical:

Advanced Materials Research (Volumes 268-270)

Edited by:

Feng Xiong

Pages:

904-907

DOI:

10.4028/www.scientific.net/AMR.268-270.904

Citation:

M. X. Li "A Class of Gradient-Type Methods with Perturbations", Advanced Materials Research, Vols. 268-270, pp. 904-907, 2011

Online since:

July 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.